# SDR SWAA2019040231244

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 56,066 hours, 31,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rub Strip
- Condition: Delaminated
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 538854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE SKIRT RUB STRIP DELAMINATED.  R&R SLIDE PER MT.
